MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1525-1470.2009.00891.x

Медицинская библиотека · Pediatric dermatology · 2009

Drug-induced hypersensivity syndrome associated with Epstein-Barr virus infection: a pediatric case report.

Scagni Paola, Morello Maura, Ramus Marisa Vietti, Agostini Manuela, Pagliero Rosaura

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug hypersensitivity syndrome is an acute, severe, multi-organ systemic reaction, usually developing with aromatic antiepileptic drugs. Interaction between drug-induced hypersensivity syndrome and viral infections is debated. We report the first case of severe carbamazepine-induced hypersensivity syndrome associated with Epstein-Barr virus infection in a child.

Для цитирования: Scagni Paola, Morello Maura, Ramus Marisa Vietti, Agostini Manuela, Pagliero Rosaura. Drug-induced hypersensivity syndrome associated with Epstein-Barr virus infection: a pediatric case report.. Pediatric dermatology. 2009. DOI: 10.1111/j.1525-1470.2009.00891.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.